# SDR AALA970123

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 310 RBL 40 HAD CORROSION BLENDED, BEYOND SRM LIMITS REF E58 18146021.  REPAIRED PER MRB NR 757-1047.  (M)
